# SDR CALA2024012900242

- Difficulty date: January 24, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217620400
- Condition: Corroded
- Location: Fr51-58
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

96-63 A3NB-53-3-6356 AFT CABIN FLOOR SEAT TRACK Y1292 HAS CORROSION IN SEVERAL LOCATIONS FROM FR51 TO FR58 ()
